# SDR USAA2014101600024

- Difficulty date: October 15, 2014
- Submitted: October 16, 2014
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- Aircraft time: 89,222 hours, 29,365 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Knob
- Condition: Missing
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER EMER EXIT PANEL ON FLIGHT DECK DOOR IS MISSING THE LT PIN SO IT CANNOT BE OPENED.  KNOB WAS MISSING FROM PIN, INSTALLED KNOB ON PIN ON UPPER EXIT PANEL ON FLIGHT DECK DOOR.
